# SDR BAC001

- Difficulty date: August 2, 2006
- Submitted: August 3, 2006
- Operation: Air carrier
- Aircraft: N80BS
- Make and model: Cessna 404
- Aircraft serial: 4040048
- Aircraft time: 16,054 hours
- Engine: Cont GTSIO520M
- Engine time: 531 hours
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 642882
- Condition: Disconnected
- Location: Lt Engine
- Part time: 531 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

PILOT REPORTED THAT WHILE IN CRUISE FLIGHT THE LEFT ENGINE FUEL FLOW SUDDENLY DROPPED OFF AND THE ENGINE BEGAN TO RUN ROUGH AND LOSE POWER.  THE BOOST PUMP WAS SELECTED TO HIGH AND THE MIXTURE INCREASED TO FULL RICH WHICH HAD LITTLE EFFECT.  THE PILOT CONTACTED DISPATCH AND MAINTENANCE AND AFTER A SHORT DISCUSSION, MAINTENANCE RECOMMENDED THE ENGINE BE SHUT DOWN AND SECURED TO PREVENT THE POSSIBILITY OF FIRE. THE PILOT SHUT DOWN THE ENGINE AND MADE AN UNEVENTFUL LANDING.  THE ENGINE WAS UNCOWLED AND IT WAS DISCOVERED THAT THE UPPER DECK PRESSURE LINE HAD PULLED OUT OF THE FITTING AT THE LEFT AND RIGHT JUNCTION TEE.  THE LINE WAS REPAIRED AND GROUND RUNS REVEALED NO OTHER ABNORMALITIES.
